# SDR UALA2011011700285

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 80,606 hours, 9,144 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT DOOR 2 GALLEY AREA FWD LOWER WALL AT RIGHT SIDE INOP AND CENTER LIGHT LENS MISSING.  SUPPLEMENTAL DATA UPDATE, REPLACED LENS AND RELAMPED.
